RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 53, Number 3, Pages 388–398 (Mi tmf2626)  

This article is cited in 2 scientific papers (total in 2 papers)

Structure functions of pseudoscalar mesons in a composite model with chromodynamic interaction

V. N. Kapshai, A. D. Linkevich, V. I. Savrin, N. B. Skachkov


Abstract: The solution of the equation for the wave function of a quark-antiquark system with interaction kernel taken in the form of the siugle-gluon exchange amplitude is used to calculate the asymptotic behavior of meson structure functions. The obtained expressions contain terms leading to both power-law and logarithmic breaking of sealing.

Full text: PDF file (1300 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 53:3, 1196–1203

Bibliographic databases:

Received: 03.02.1982

Citation: V. N. Kapshai, A. D. Linkevich, V. I. Savrin, N. B. Skachkov, “Structure functions of pseudoscalar mesons in a composite model with chromodynamic interaction”, TMF, 53:3 (1982), 388–398; Theoret. and Math. Phys., 53:3 (1982), 1196–1203

Citation in format AMSBIB
\Bibitem{KapLinSav82}
\by V.~N.~Kapshai, A.~D.~Linkevich, V.~I.~Savrin, N.~B.~Skachkov
\paper Structure functions of pseudoscalar mesons in a~composite model with chromodynamic interaction
\jour TMF
\yr 1982
\vol 53
\issue 3
\pages 388--398
\mathnet{http://mi.mathnet.ru/tmf2626}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 53
\issue 3
\pages 1196--1203
\crossref{https://doi.org/10.1007/BF01027799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QZ66700006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2626
  • http://mi.mathnet.ru/eng/tmf/v53/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kozlov, S. P. Kuleshov, V. I. Savrin, V. V. Sanadze, N. B. Skachkov, “Decay of a bound state of A $\mu^+\mu^-$ pair into an $e^+e^-$ Dalitz pair and A photon”, Theoret. and Math. Phys., 60:1 (1984), 647–656  mathnet  crossref  isi
    2. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solution of quasipotential equations of general form with chromodynamic interaction”, Theoret. and Math. Phys., 69:1 (1986), 997–1006  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:205
    Full text:76
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020